# SDR HEEA0014679

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 214175122105
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE LIGHT WILL NOT COME ON FOR NR 1 ENGINE.
